International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 6, Pages 331-358

Multivariable q-Hahn polynomials as coupling coefficients for quantum algebra representations

Hjalmar Rosengren

Department of Mathematics, Chalmers University of Technology and Göteborg University, Göteborg SE-412 96, Sweden

Received 12 February 2001

Copyright © 2001 Hjalmar Rosengren. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study coupling coefficients for a multiple tensor product of highest weight representations of the SU(1,1) quantum group. These are multivariable generalizations of the q-Hahn polynomials.